# SDR MWEA011439

- Difficulty date: November 15, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: 39162091
- Condition: Cracked
- Location: Station 566
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OVER CENTER WING LATERAL FLOOR SUPPORT BEAM ATTACH ANGLE IS CRACKED AT STATION 566 XCW 40 LEFT  --  REMOVED FLOOR SUPPORT FITTING AND INSTALLED REPAIR ANGLE.
